# SDR MASA2015072112255

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 27,946 hours, 23,342 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Rt Bleed Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED CAUTION IN FLT LOST CABIN PRESSURE.  R & R RT PRSOV, OPS GOOD.
